首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:MULTI-LEADER-FOLLOWER GAMES: MODELS, METHODS AND APPLICATIONS
  • 本地全文:下载
  • 作者:Ming Hu ; Masao Fukushima
  • 期刊名称:日本オペレーションズ・リサーチ学会論文誌
  • 印刷版ISSN:0453-4514
  • 电子版ISSN:2188-8299
  • 出版年度:2015
  • 卷号:58
  • 期号:1
  • 页码:1-23
  • DOI:10.15807/jorsj.58.1
  • 出版社:Japan Science and Technology Information Aggregator, Electronic
  • 摘要:

    The multi-leader-follower game serves as an important model in game theory with many applications in economics, operations research and other fields. In this survey paper, we first recall some background materials in game theory and optimization. In particular, we present several extensions of Nash equilibrium problems including the multi-leader-follower game. We then give some applications as well as solution methods of multi-leader-follower games.

  • 关键词:Game theory; Nash equilibrium; multi-leader-follower game; equilibrium problem with equilibrium constraints
国家哲学社会科学文献中心版权所有